# SDR REXA2013051900895

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 13,181 hours, 12,794 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS SELECTED UP, RECEIVED MASTER WARNING GEAR DISAGREE, AND NOSE DOOR WARNING, RAN QRH SELECTED GEAR DOWN AND GEAR INDICATED NORMALLY.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW 32-33-10.  REMOVED AND REPLACED NLG PRIORITY VALVE IAW 32-33-15.  REMOVED AND REPLACED MLG PRIORITY VALVE IAW 32-32-15.  OPERATIONS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM GOOD IAW 32-30-00.  COMPLETED PA 05-018 REV J SCENARIO 1 PER MOTR GROUP.
